Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 329639, 24 pages
http://dx.doi.org/10.1155/2012/329639
Research Article

Peristaltic Flow of Carreau Fluid in a Rectangular Duct through a Porous Medium

1Department of Mathematics and Statistics, FBAS, IIU, Islamabad 44000, Pakistan
2Department of Mathematics, Quaid-i-Azam University, Islamabad 45320, Pakistan
3Mechanical Engineering Department, College of Engineering, King Saud University, P.O. Box 800, Riyadh 11421, Saudi Arabia

Received 27 January 2012; Revised 21 March 2012; Accepted 21 March 2012

Academic Editor: Anuar Ishak

Copyright © 2012 R. Ellahi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Ellahi, Arshad Riaz, S. Nadeem, and M. Ali, “Peristaltic Flow of Carreau Fluid in a Rectangular Duct through a Porous Medium,” Mathematical Problems in Engineering, vol. 2012, Article ID 329639, 24 pages, 2012. https://doi.org/10.1155/2012/329639.